# SDR R61A201303200305

- Difficulty date: March 20, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- Aircraft time: 22,864 hours, 16,902 cycles
- System (JASC): 5240 · Service Doors
- Part: Clamp
- Part number: 17061488003
- Condition: Corroded
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE ACCESS DOOR 314BR ROD HOLDER CORRODED.  MAINTENANCE REMOVED AND REPLACED THE ACESS DOOR 314BR ROD HOLDER CLAMP IAW  EMB 170 AMM 20-10-07.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
